# SDR SWIA202053929

- Difficulty date: September 14, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 33,864 hours, 33,289 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 600103892
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, INBOARD BATTERY RIB IS CRACKED AT THE FORWARD END.  C-CHECK RO 11/11/2020.  REMOVED AND INSTALLED NEW SERVICEABLE CAP 600-10389-2, IAW CRJ 200 SRM.
